# SDR DALA2025030301629

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,658 hours, 30,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 R/H I/B SEAT TRACK IS CORRODED ON UPPER SIDE BETWEEN STA. 365- 377. MARKED WITH TAG 12422.   REMOVED AND REPLACED R/H I/B SEAT TRACK FROM STA 365-415 RKB 24-75. TREATED AND PRIMED IAW B757-200 SRM 53-00 -52-1A-1 FIG 101 DETAIL I AND SRM 51-40-02.
